# SDR 2017F00171

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: General aviation
- Aircraft: N772MC
- Make and model: Amd FALCON2000EX
- Aircraft serial: 150
- Aircraft time: 3,599 hours, 1,947 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, THE LANDING GEAR WOULD NOT EXTEND WHEN SELECTED.  AIRCRAFT DIVERTED AND WAS ABLE TO PERFORM A MANUAL EXTENSION ON THE GEAR.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITH OUT INCIDENT. OPEN
